# SDR SWIA201743000

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 30,286 hours, 27,332 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  LOST NR 2 ADC. SWITCHED TO NR 1 AND SHORTLY AFTER LOST THE NR 1 ADC LOSING ALL INDICATIONS. AFTER DESCENDING TO LOWER ALTITUDE THE NR 1 ADC CAME BACK ONLINE. DECLARED AN EMERGENCY.  REMOVED AND REPLACED THE NR 1 AND 2 ADC IAW AMM. PERFORMED OPS TEST OF AIR DATA COMPUTER AND LEAK CHECK OF MAIN PITOT AND STATIC SYSTEM IAW AMM. OPS AND LEAK CHECK GOOD.
